# SDR UPS06846105

- Difficulty date: January 9, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 9753751
- Condition: Cracked
- Location: Fs680 Rbl 13,18,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 3 POSSIBLE CRACKS ON FWD SIDE OF STA.680 BETWEEN FASTENERS COMMON LOWER SPAR AT RBL 13,18 AND 31.  CUT OUT DAMAGED WEB.  FABRICATED AND INSTALLED REPAIR DOUBLERS, FILLERS AND FINGER DOUBLER AT WEB STA. 680 IAW SRM 53-2-5 FIG 13, 51-1-21 AND 51-1-20D.
